Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    o12578590 is offline New Member
    Join Date
    Jun 2002
    Posts
    1

    Angry please i need help for this pain

    I took suspension for the first time 3 days ago. My ass is in soooooo much pain i can't even sit. Is there anything i could do to get rid of this pain.

  2. #2
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    Try taking 400mg ibuprofin every 4-6 hours, it should help a bit. Also try putting some heat on it, and massaging the area. You pretty much have to deal with it though, i've never tried it but i've heard suspension stings a little to put it lightly...

  3. #3
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    ibeprohren 800-1000 mg every 4-6 hrs

  4. #4
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850
    well what i usually do is message it every chance i get. and that's about it. Try worming it up... DO NOT PUT ICY HOT OR TIGER BALM ON IT... PLEASE TAKE THIS ADVISE... I DID THAT AND OUCHHHHHHHHH

  5. #5
    BOUNCER is offline Retired Vet
    Join Date
    Nov 2001
    Location
    IRELAND.
    Posts
    7,772
    Change your Testo to Testoviron Depot if you can.
    I'm one of the unfortunet who like you suffer extrem pain from Sustanon and take it from me, NOTHING will take away that pain and swelling only time. I've learned with your body does not get used to the Sustanon. Besides which the Enanth (T/V depot) is a far better 'roid to use.

    Bouncer

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •